Jump to ContentJump to Main Navigation
Show Summary Details
More options …

Georgian Mathematical Journal

Editor-in-Chief: Kiguradze, Ivan / Buchukuri, T.

Editorial Board: Kvinikadze, M. / Bantsuri, R. / Baues, Hans-Joachim / Besov, O.V. / Bojarski, B. / Duduchava, R. / Engelbert, Hans-Jürgen / Gamkrelidze, R. / Gubeladze, J. / Hirzebruch, F. / Inassaridze, Hvedri / Jibladze, M. / Kadeishvili, T. / Kegel, Otto H. / Kharazishvili, Alexander / Kharibegashvili, S. / Khmaladze, E. / Kiguradze, Tariel / Kokilashvili, V. / Krushkal, S. I. / Kurzweil, J. / Kwapien, S. / Lerche, Hans Rudolf / Mawhin, Jean / Ricci, P.E. / Tarieladze, V. / Triebel, Hans / Vakhania, N. / Zanolin, Fabio


IMPACT FACTOR 2018: 0.551

CiteScore 2018: 0.52

SCImago Journal Rank (SJR) 2018: 0.320
Source Normalized Impact per Paper (SNIP) 2018: 0.711

Mathematical Citation Quotient (MCQ) 2018: 0.27

Online
ISSN
1572-9176
See all formats and pricing
More options …
Volume 7, Issue 4

Issues

Embeddings and Entropy Numbers for General Weighted Sequence Spaces: The Non-Limiting Case

Hans-Gerd Leopold
Published Online: 2010-02-23 | DOI: https://doi.org/10.1515/GMJ.2000.731

Abstract

The paper deals with embeddings for sequence spaces with general weights. Our main results clarify in a rather final way the compactness of embeddings between these spaces including estimates for the entropy numbers of such compact embeddings in a generalized nonlimiting case.

Key words and phrases:: Sequence spaces; function spaces; embedding theorems; entropy numbers

About the article

Received: 2000-08-04

Published Online: 2010-02-23

Published in Print: 2000-12-01


Citation Information: Georgian Mathematical Journal, Volume 7, Issue 4, Pages 731–743, ISSN (Online) 1572-9176, ISSN (Print) 1072-947X, DOI: https://doi.org/10.1515/GMJ.2000.731.

Export Citation

Citing Articles

Here you can find all Crossref-listed publications in which this article is cited. If you would like to receive automatic email messages as soon as this article is cited in other publications, simply activate the “Citation Alert” on the top of this page.

[1]
Hans-Gerd Leopold and Leszek Skrzypczak
Journal of Mathematical Analysis and Applications, 2015, Volume 429, Number 1, Page 439
[2]
Shun Zhang and Alicja Dota
Journal of Complexity, 2014, Volume 30, Number 4, Page 495
[3]
Hans-Gerd Leopold and Leszek Skrzypczak
Proceedings of the Edinburgh Mathematical Society, 2013, Volume 56, Number 3, Page 829
[5]
Hans-Gerd Leopold and Leszek Skrzypczak
Journal of Approximation Theory, 2011, Volume 163, Number 4, Page 505

Comments (0)

Please log in or register to comment.
Log in